# SDR HCMA000219

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642BH
- Make and model: Snias AS350B
- Aircraft serial: 2495
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS CRACKED AND WORN BEYOND LIMITS.  (X)
